# SDR IPXA2021050168825

- Difficulty date: April 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 77,006 hours, 13,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: AEA756821SAAU
- Condition: Cracked
- Location: Bs 1321-1341
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CMAIN CABIN LONGERON 15R TEE ANGLE BETWEEN STA. 1321-1341 -S CRACKED AT AFT ENDREMOVED, FABBED, AND INSTALLED TEE ANGLE IAW SRM 51-31-01, DRAWING AEA7568, AND SRM 51-35-01
